# SDR DALA1022540193

- Difficulty date: August 16, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 59,899 hours, 9,027 cycles
- Engine: Pwa PW4060
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER FRONT SPAR EXTERNAL SURFACE AT RUDDER STA 144, RT L/E FLANGE FOUND DELAMINATED.  REPAIR WITH RESIN CARRIED OUT AT DELAMINATED AREA IAW ER/A 482281-14.
